# SDR AALA20100804TUL27

- Difficulty date: June 8, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 59,535 hours, 16,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 16DEF EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT 16DEF.  OPS CHECKED NORMAL.
